MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK; IN VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK; IN VITRO DIAGNOSTICS
Model Number 6801042
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected myoglobin results were obtained from a non-vitros mas control lot cx023630 processed using vitros myo reagent lot 1940 on a vitros xt7600 integrated system.The assignable cause was not determined.The qc results were identified while reviewing historical quality control performance for another issue.There was no investigation performed to determine the cause of the low results.Therefore, a reagent issue, an instrument malfunction and a qc sample related issue could not be ruled out as potential contributing factors to the event.
 
Event or Problem Description
The customer reported lower than expected myoglobin results were obtained from a non-vitros mas control lot cx023630 processed using vitros myo reagent lot 1940 on a vitros xt7600 integrated system.Mas level 1 = 54.969, 56.991 ng/ml versus package insert mean = 67.0 ng/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The unexpected vitros myoglobin results were generated from non-patient fluids, however the investigation cannot conclude that patient sample results would not be affected if the event were to recur undetected.There was no allegation of patient harm as a result of the event.This report corresponds to ortho clinical diagnostics inc.Complaint number (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS MYOGLOBIN REAGENT PACK
Common Device Name
IN VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16449288
Report Number3007111389-2023-00033
Device Sequence Number12223356
Product Code DDR
UDI-Device Identifier10758750001019
UDI-Public10758750001019
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2022
Device Model Number6801042
Device Catalogue Number6801042
Device Lot Number1940
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown